| Model Number |
8900-0225-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator failed the self test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The pads were returned to zoll medical united kingdom for evaluation.The customer's report was verified.The pads were scrapped and the customer was sent replacement pads.Analysis of reports of this type has not identified an increase in trend.